# SDR AALA20131106014

- Difficulty date: November 6, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 39,566 hours, 19,314 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: ADK59491
- Condition: Blown
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TPA INFLIGHT JAX-DFW.  INTERMITTENT FIRE INDICATIONS ON LT ENGINE.  BRINGING LT THROTTLE BACK SILENCED WARNING.  EMERGENCY DECLARED FLIGHT DIVERTED TPA LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED RUPTURED LT COWL ANTI ICING DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
